A two-step regularized method of linearization for solving minimization problems

F. P. Vasil'yev, A. Nedic, M. Yachimovich

Research output: Contribution to journalArticle

Abstract

A regularization method for minimization problems with inaccurate initial data is proposed, based on two-step linearization in conjunction with the gradient projection method. Sufficient conditions for the convergence of the method are given and a regularizing operator is constructed.

Original languageEnglish (US)
Pages (from-to)559-567
Number of pages9
JournalComputational Mathematics and Mathematical Physics
Volume36
Issue number5
StatePublished - Dec 1 1996
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint Dive into the research topics of 'A two-step regularized method of linearization for solving minimization problems'. Together they form a unique fingerprint.

  • Cite this